# SDR UIEA200800268

- Difficulty date: July 18, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Engine: Ge CF650E2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 73836222
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WING LEADING EDGE OVERHEAT LIGHT ILLUMINATED.  LIGHT DID NOT GO OUT UNTIL THROTTLE WAS RETARDED.  FOUND PYLON VALVE LEAKING.  REPLACED VALVE, OPS CHECKED OK.  (A)
